I have been suffering with anxiety for several months now. I have tried Zoloft made me feel like a zombie. Lexapro worked but caused insomnia. Tried Buspar but caused insomnia. Tried Wellbutrin but gave me the nervous energy on edge feeling. Been prescribed viibryd started at 10mg. The first 4 days have been horrible. Zombie like, I have heart palpitations all day long. On day 5 dropped down to five heart palpitations seem to go away. But on edge like it's not enough. I don't seem to have any other side effects except the heart palpitations and feel slightly zombieish. Anyone else have this. I have tried it both in the morning and night but at nigh I fall right asleep but with in 2 hours I am up again and can't go back to sleep. I can't seem to find anything that help. Any suggestions?
Does Viibryd cause heart palpitations?
Question posted by Aheitman on 29 July 2021
Last updated on 30 July 2021 by WildcatVet
First off be sure to let your doctor know that you're having these side effects. It's important to stay in touch during this initial period .
The good news is that if you can persevere for a bit longer side effects generally subside over a space of a few days to a week or two and usually lessen as the days go by. This is called giving the medication a fair trial before you feel the full benefits of the medication.
"Side effects have been reported to be generally mild and transient. They are most common during the first 1-2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Try to hang in there and stay positive. Once you feel the full effect of the drug you'll likely be happy that you did.
PS, Yes, it can cause palpitations in some people:
Common (1% to 10% of users): Palpitations"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.